MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BONE DEPTH GAUGE; GAUGE, DEPTH

ZIMMER BIOMET, INC. BONE DEPTH GAUGE; GAUGE, DEPTH
Catalog Number 231200100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The reported event is not confirmed.Visual examination of the provided pictures identified the reported part, and lot numbers match those printed on the device.As the device's hook tip is not pictured, hook fracture or disassembly cannot be confirmed.A review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during an initial procedure, the tip of depth gauge was fractured off and was missing.The correct surgical technique was used.No complications, injuries, or surgical interventions were required, and no foreign bodies were retained due to this malfunction.It was reported that no further information is available.

Brand Name
BONE DEPTH GAUGE
Common Device Name
GAUGE, DEPTH
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20005906
Report Number0001825034-2024-02047
Device Sequence Number15254279
Product Code HTJ
UDI-Device Identifier00880304533509
UDI-Public(01)00880304533509(10)NW183651
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number231200100
Device Lot NumberNW183651
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Initial Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown